RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Orlov, Svyatoslav Sergeevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 1

Number of views:
This page:171
Abstract pages:441
Full texts:104
References:88
E-mail:

Subject:

Exact solutions of nonlinear differential equations


http://www.mathnet.ru/eng/person112340
List of publications on Google Scholar
List of publications on ZentralBlatt
http://elibrary.ru/author_items.asp?spin=6581-4207

Publications in Math-Net.Ru
2018
1. A. L. Kazakov, Sv. S. Orlov, S. S. Orlov, “Construction and study of exact solutions to a nonlinear heat equation”, Sibirsk. Mat. Zh., 59:3 (2018),  544–560  mathnet  elib; Siberian Math. J., 59:3 (2018), 427–441  isi  scopus
2016
2. A. L. Kazakov, S. S. Orlov, “On some exact solutions of the nonlinear heat equation”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:1 (2016),  112–123  mathnet  mathscinet  elib

Presentations in Math-Net.Ru
1. Построение специальных точных решений квазилинейного уравнения теплопроводности
A. L. Kazakov, Sv. S. Orlov
All-Russian conference "Modern Problems of Continuum Mechanics" devoted to 110 anniversary of L. I. Sedov
November 14, 2017 17:20

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020